Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 103, NWS Northern Indiana

July 7, 2017Pulaski County, White County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 7, 2017, 2:15 PM EDT for Pulaski County, White County, Indiana. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2017, 2:15 PM EDT (18:15 UTC)
Expired
Jul 7, 2017, 2:45 PM EDT
In force
30 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Pulaski County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 90 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 2:45 PM EDTHAIL 1.252 Ne Pulaski, INDELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 9:46 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1263 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

676 
WUUS53 KIWX 071815
SVRIWX
INC131-181-071845-
/O.NEW.KIWX.SV.W.0103.170707T1815Z-170707T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
215 PM EDT FRI JUL 7 2017

The National Weather Service in Northern Indiana  has issued a

* Severe Thunderstorm Warning for...
  Northeastern White County in northwestern Indiana...
  Pulaski County in northwestern Indiana...

* Until 245 PM EDT/145 PM CDT/

* At 215 PM EDT/115 PM CDT/, a severe thunderstorm was located over
  Medaryville, or 11 miles east of Gifford, moving east at 25 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Winamac, Francesville, Medaryville, Pulaski, Ripley, Monterey,
  Beardstown, Vanmeter Park, Lakeside In Pulaski County, Denham,
  Headlee, Lawton, Clarks, Star City, Bell Center and Buffalo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4117 8693 4117 8647 4112 8647 4091 8657
      4091 8658 4089 8658 4083 8661 4096 8693
TIME...MOT...LOC 1815Z 289DEG 21KT 4109 8684 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

LEWIS
1 follow-up statement
145 
WWUS53 KIWX 071840
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
240 PM EDT FRI JUL 7 2017

INC131-181-071845-
/O.CON.KIWX.SV.W.0103.000000T0000Z-170707T1845Z/
White IN-Pulaski IN-
240 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM
EDT/145 PM CDT/ FOR NORTHEASTERN WHITE AND PULASKI COUNTIES...

At 239 PM EDT/139 PM CDT/, a severe thunderstorm was located near
Winamac, moving east at 25 mph. The storms continue to weaken. 

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Winamac, Francesville, Medaryville, Pulaski, Ripley, Monterey,
Beardstown, Vanmeter Park, Lakeside In Pulaski County, Denham,
Headlee, Lawton, Clarks, Star City, Bell Center and Buffalo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4117 8693 4117 8647 4112 8647 4091 8657
      4091 8658 4089 8658 4083 8661 4096 8693
TIME...MOT...LOC 1839Z 289DEG 21KT 4104 8666 

HAIL...0.88IN
WIND...60MPH
 
$$

LEWIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 11:38 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jul 7, 11:38 AM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1138 AM EDT Fri Jul 7 2017

.SYNOPSIS...
Issued at 343 AM EDT Fri Jul 7 2017

Showers and storms are expected today as a front crosses the region.
A few of these storms may be severe in the afternoon with damaging
winds and large hail the main threats. The best chances for severe
weather will be along and south of highway 24. Dry weather then
expected overnight through early Sunday with cooler and less humid
conditions. The chance for storms returns Sunday night through the
middle of next week.

&&

.UPDATE...
Issued at 1106 AM EDT Fri Jul 7 2017

Updated grids earlier this morning to capture upscale growth of
convection across northern Indiana, and this convective cluster
has taken preferred path along pre-existing outflow boundary from
overnight convection across northeast Indiana/and northwest Ohio.
PWATS of 1.6+ inches, a weakness of upwind propagation vectors
this morning, and renewed development atop outflow boundary has
been conducive for heavy rainfall of 1 to 3 inches with localized
3+ inches where better training has occurred. Localized areas
along this preferred axis from Laporte county to Jay county may
experience rain amounts upward of 4 inches by later this
afternoon. Have gone ahead and issued short term Flash Flood watch
through early evening. Severe threat will also persist through
late afternoon with strong low level moisture convergence
immediately preceding frontal boundary. Ample instability south of
aggregate outflow boundary should allow for additional
development this afternoon across south/southwest portions of the
area through mid afternoon. Severe threat should diminish after
20Z.

&&

.SHORT TERM...(Today)
Issued at 343 AM EDT Fri Jul 7 2017

Convective trends for today remain the top concern of this forecast
package. Broad height falls enveloping the Great Lakes and surface
cold front slowly sagging south. Disparate clusters of convection
(severe at times) continuing to fire ahead of this front, driven
mainly by outflow/MCV from earlier storms. Front is not well-defined
across WI given this activity but better NW flow and cool/dry air
advection still appear across MN and northern WI. Seen some uptick
in lightning activity over the last hour or so with more favorably-
oriented line approaching GRR but still expect this activity to
slowly wane as it approaches IN/OH around sunrise. Moisture
convergence/LLJ is just not quite to the level necessary to sustain
early morning convection with increasingly diffuse convergence to
the E/SE across our area. Last few runs of HRRR (as well as most hi-
res CAMs) support this idea with convection decaying over our CWA
later this morning.

Main question is what impact this will have on our convective
chances later today, to which there is still not a clear-cut answer.
General trend in 00Z guidance is for a slightly later cold frontal
passage, potentially allowing better instability to build in our
CWA. There is certainly merit to this idea given surface front is
still well upstream and the real prominent shortwave is still in
Manitoba at press time. Parameters for at least scattered severe
weather are all there. Surface dewpoints are already near 70F and
may even climb a degree or two higher as moisture pools ahead of
front. Perhaps most disturbing is midlevel lapse rates hovering
around 7 C/km. This could yield SBCAPE of 2000+ J/kg by later today.
Wind/shear profiles are not exceptional but good enough for some
organized clusters. 0-6 km bulk shear values are around 25-30 kts
but similar values in the 0-3 km layer with 35-40kt winds at 700mb.
This morning convection is the wild card though. Hi-res depletes
this activity awfully quick given vigor of current updrafts and some
concern that composite outflow and cloud cover could disrupt/cap
instability later today. However, still think the effect of this
convection will be limited for at least our SE half given the
aformentioned factors this morning and the underlying ingredients
support a higher risk for severe weather in those SE areas this
afternoon, as reflected in the latest SWODY1. Damaging winds and
large hail will be the main threats with best guess on timing
currently 17-22Z. Expect a quick end to precip around 00Z with
strong push of cool/dry air for tonight.

&&

.LONG TERM...(Tonight through Thursday)
Issued at 343 AM EDT Fri Jul 7 2017

Tonight into the weekend still looking very pleasant with cool N/NW
flow (at least on Saturday), dry air advection, and general
subsidence on upwind side of departing trough. 850mb temps drop into
the single digits on Sat, yielding highs in the mid to upper 70s
under mostly sunny conditions. Surface dewpoints will crash to
around 50F and will feel spectacular by July standards (and recent
conditions). Overnight lows similarly refreshing, in the mid to
upper 50s. Flow does begin to back a bit on Sunday with some late
day low-level theta-e advection. Typically overzealous GFS kicks out
fairly widespread QPF but suspect any showers will be very isolated.
Forcing is highly questionable with a subtle, convectively-enhanced
shortwave possibly diving into our region Sunday night. Some modest
WAA but system-relative isentropic ascent and moisture advection are
weak with lack of any pronounced LLJ. Enough moisture/instability to
warrant a slight chance PoP late in the day but expect limited
coverage and no severe threat.

Mid/upper level flow becomes more zonal heading into the first half
of next week, allowing warm/humid conditions to sweep back into the
Ohio Valley with periodic showers and storms likely. Largely
diurnally driven on Monday but better chances appear Tue/Wed as
Hudson Bay low briefly dips S/SE and tightens thermal gradient
across southern Great Lakes. Still many details to work out with
regard to exact timing and placement of best precip chances so stuck
close to concensus initialization with blanket low chance PoPs
through much of the period.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 650 AM EDT Fri Jul 7 2017

Scattered thunderstorms along outflow boundary were movg se across
nrn IN attm. Expect this activity to grdly intensify with diurnal
heating and sink s-se with apchg cdfnt, so best potential for
storms this aftn at FWA. Given expected very unstable conditions
by aftn and modest deep layer shear, a svr storm with damaging
winds and large hail is psbl but threat too low attm to include
that detail in the taf attm. Otrws, with fropa sw winds will shift
to nw this aftn with vfr conditions prevailing in its wake through
tonight.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 8 PM EDT /7 PM CDT/ this evening for
     INZ003>005-008-009-012>018-022>027-032>034.

MI...NONE.
OH...Flash Flood Watch until 8 PM EDT this evening for OHZ015-016-024-
     025.

LM...NONE.
&&

UPDATE...Marsili
SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...JT

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 7, 10:54 AM EDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
1054 AM EDT Fri Jul 7 2017

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-081500-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
1054 AM EDT Fri Jul 7 2017 /954 AM CDT Fri Jul 7 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

Thunderstorms are likely into this evening. Some of these storms may
be severe with damaging winds and large hail. Torrential rainfall is
also possible and will bring the chance for flash flooding. Please
see the latest watches, warnings and advisories for the most current
information.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There are chances for thunderstorms through much of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed into this evening.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ003-MIZ077-081500-
La Porte-Berrien-
1054 AM EDT Fri Jul 7 2017 /954 AM CDT Fri Jul 7 2017/

This hazardous weather outlook is for portions of southwest Michigan
and northern Indiana.

.DAY ONE...Today and Tonight

Thunderstorms are possible today. Small hail, gusty winds and heavy
rainfall are all possible.

Hazardous swimming conditions are possible along Lake Michigan
beaches late today and into tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There are chances for thunderstorms through much of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-081500-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1054 AM EDT Fri Jul 7 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

Conditions hazardous to small craft may be possible late today and
into tonight.

Thunderstorms are possible again later today with large hail and wind
gusts over 40 knots.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There are chances for thunderstorms through much of next week.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, Jul 7, 1:28 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
128 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             3 SW NORTH JUDSON       41.19N 86.82W
07/07/2017  M1.75 INCH       STARKE             IN   AMATEUR RADIO

&&

GH
Local storm report, Jul 7, 1:39 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
139 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     FLOOD            1 ESE SECHRIST LAKE     41.29N 85.71W
07/07/2017                   KOSCIUSKO          IN   TRAINED SPOTTER

            ABOUT 5 INCHES OF WATER FLOWING ACROSS THE
            ROAD.

&&

GH
Local storm report, Jul 7, 1:44 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
144 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HEAVY RAIN       WINONA LAKE             41.22N 85.82W
07/07/2017  E4.00 INCH       KOSCIUSKO          IN   PUBLIC

            FROM SOCIAL MEDIA.

&&

GH
Local storm report, Jul 7, 1:53 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
153 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     HEAVY RAIN       2 N PLYMOUTH            41.38N 86.32W
07/07/2017  M4.50 INCH       MARSHALL           IN   PUBLIC

            DAILY TOTAL.

&&

GH
Local storm report, Jul 7, 1:55 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
155 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     3 NNE WINONA LAKE       41.25N 85.80W
07/07/2017                   KOSCIUSKO          IN   TRAINED SPOTTER

            LARGE TREE LIMB DOWN FROM OAK TREE NEAR 225
            EAST AND 100 NORTH.

&&

NDM
Local storm report, Jul 7, 1:56 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
156 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     FLOOD            1 W WARSAW              41.24N 85.87W
07/07/2017                   KOSCIUSKO          IN   BROADCAST MEDIA

            FLOODING ACROSS ROAD AT THE INTERSECTION OF
            HAND AVE AND CENTER ST.

&&

GH

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:18 AM EDTSpecial Marine WarningIWX57 min
Jul 7, 3:27 AM EDTSpecial Weather StatementIWXLaPorte48 min
Jul 7, 3:59 AM EDTSevere Thunderstorm WarningIWXElkhart46 min
Jul 7, 4:18 AM EDTSpecial Weather StatementIWXSaint Joseph27 min
Jul 7, 4:22 AM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph23 min
Jul 7, 4:46 AM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble, Saint Joseph, Steuben44 min
Jul 7, 7:40 AM EDTSpecial Weather StatementIWXSaint Joseph50 min
Jul 7, 7:49 AM EDTSpecial Marine WarningIWX26 min
Jul 7, 8:11 AM EDTSpecial Weather StatementIWXElkhart34 min
Jul 7, 8:13 AM EDTSpecial Weather StatementIWXLaPorte, Starke47 min
Jul 7, 8:18 AM EDTSpecial Weather StatementIWXSaint Joseph27 min
Jul 7, 8:25 AM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaPorte, Marshall, Saint Joseph65 min
Jul 7, 8:40 AM EDTAreal Flood AdvisoryIWXLaPorte, Saint Joseph4 hr
Jul 7, 8:40 AM EDTSevere Thunderstorm WarningIWXLaPorte, Starke35 min
Jul 7, 8:56 AM EDTSpecial Weather StatementIWXSaint Joseph34 min
Jul 7, 9:11 AM EDTSevere Thunderstorm WarningIWXKosciusko, Noble, Whitley49 min
Jul 7, 9:24 AM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange36 min
Jul 7, 9:47 AM EDTAreal Flood AdvisoryIWXLaPorte, Marshall, Saint Joseph, Starke3 hr
Jul 7, 9:49 AM EDTSevere Thunderstorm WarningIWXHuntington, Kosciusko, Wabash, Whitley26 min
Jul 7, 9:57 AM EDTSpecial Weather StatementIWXDeKalb, LaGrange, Steuben33 min
Jul 7, 10:12 AM EDTSpecial Marine WarningIWX33 min
Jul 7, 10:16 AM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph44 min
Jul 7, 10:22 AM EDTSpecial Weather StatementIWXHuntington38 min
Jul 7, 10:29 AM EDTSevere Thunderstorm WarningIWXHuntington, Kosciusko, Wabash, Whitley46 min
Jul 7, 10:53 AM EDTFlash Flood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 12 more6 hr
Jul 7, 11:04 AM EDTAreal Flood WarningIWXAdams, Allen, Fulton, Grant, Huntington, Kosciusko and 8 more6 hr
Jul 7, 11:06 AM EDTSevere Thunderstorm WarningIWXFulton, Marshall, Saint Joseph, Starke39 min
Jul 7, 11:15 AM EDTSevere Thunderstorm WarningIWXAdams, Blackford, Jay, Wells45 min
Jul 7, 11:27 AM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall, Noble, Whitley33 min
Jul 7, 12:11 PM EDTSpecial Weather StatementIWXHuntington, Wabash, Wells49 min
Jul 7, 12:17 PM EDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley4 days
Jul 7, 1:10 PM EDTSpecial Weather StatementIWXStarke35 min
Jul 7, 1:22 PM EDTTornado WarningIWXPulaski, Starke38 min
Jul 7, 1:44 PM EDTSevere Thunderstorm WarningIWXGrant, Miami46 min
Jul 7, 1:54 PM EDTAreal Flood WarningIWXBlackford, Cass, Fulton, Grant, Jay, LaPorte and 5 more3 hr
Jul 7, 3:47 PM EDTRiver Flood WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke3 days
Jul 7, 3:54 PM EDTSpecial Weather StatementIWXWhite36 min
Jul 7, 5:01 PM EDTAreal Flood WarningIWXFulton, Huntington, Kosciusko, LaPorte, Marshall, Miami and 5 more12 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.